# SDR DALA2021060703111

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1681-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 INITIAL INSPECTION: CORROSION ON DECK PLATE SEVERAL AREAS FROM STA 1681/1720 AND FROM 53 LBL TO 53 RBL AT PASSENGER FLOOR STRUCTURE AREA. CORRECTIVE ACTION: SUMMARY OF NRC 00580: AFT DECK PLATE FROM STA 1681 TO 1720 FROM 53 LBL TO 53 RBL AT PASSENGER FLOOR STRUCTURE AREA WAS REPAIRED PER ER/A: 591988-14 REV. ORIGINAL SECTION: I. (1830632)
